Two-dimensional solitons in cubic-saturable media with PT-symmetric lattices


Göksel İ. , Antar N. , Bakirtas I.

CHAOS SOLITONS & FRACTALS, vol.109, pp.83-89, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 109
  • Publication Date: 2018
  • Doi Number: 10.1016/j.chaos.2018.02.019
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.83-89

Abstract

In this paper, we discuss the existence of lattice solitons supported by cubic-saturable nonlinearity in the framework of nonlinear Schrodinger (NLS) equation with external potentials such as parity-time-symmetric lattices with and without defects by using the pseudo-spectral renormalization method. Linear and nonlinear stability properties of the lattice solitons centered on the maximum of the PT-symmetric potential are investigated in detail. (C) 2018 Elsevier Ltd. All rights reserved.